# SDR AALA202507177880

- Difficulty date: July 16, 2025
- Submitted: July 17, 2025
- Operation: Air carrier
- Aircraft: N927NN
- Make and model: Boeing 737823
- Aircraft serial: 31171
- Aircraft time: 35,453 hours, 15,446 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Relay
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT ATTENDANT REPORTS THAT MULTIPLE CABIN AND EMERGENCY EXITLIGHTS ARE NOT WORKING. ACCOMPLISHED TROUBLESHOOTING, PER WDM 33-21-11. REMOVED AND REPLACED RELAY R120, PER AMM 20-10-07-201. ACCOMPLISHED OPERATIONAL TEST, PER AMM 33-21-00 OPERATIONAL CHECK GOOD.
